# SDR AALA20130802003

- Difficulty date: August 2, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 36,087 hours, 14,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT Z ANGLE RIVET AT FRAME 727E IS CRACKED.  INSTALLED REPAIR ON RT Z CHANNEL FROM STATIONS 727D+12 TO 727E+14 IAW SRM 53-00-53-2R 5.
